# SDR DALA1157520138

- Difficulty date: September 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 61,849 hours, 26,511 cycles
- Engine time: 65,859 hours, 28,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10048
- Condition: Cracked
- Location: Fuselage
- Part time: 65,859 hours, 28,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 883 BETWEEN STR 20R AND STR 21R FRAME INNER CHORD CRACK.  REPAIR ACCOMPLISHED AS PER ERA 491126-14AD REV 0.
